# SDR HEEA0014488

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- Engine: Allsn 250C30P
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Metering Valve
- Part number: 2537739
- Condition: Faulty
- Location: Flow Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DECELERATED.  BENCH TESTED UNIT AS RECEIVED.  FOUND FLOWS TO HANG.  INSPECTED UNIT AND FOUND METERING VALVE SLEEVE, P/N 2537739.  UNIT TESTED.  REPLACED METERING VALVE SLEEVE, P/N 2537739, WITH SERVICEABLE METERING VALVE SLEEVE, P/N 2537739.  BENCH TEST UNIT.
